# SDR CALA2016092600686

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 68,371 hours, 18,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Bs 1682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF MAIN CABIN FLOORBEAM AT BS 1682 RBL 48 BETWEEN PRESSURE DECK AND FLOORBEAM.   REMOVED CORROSION ON TEE IAW SRM 51-10-02 PARA 15 FIG 1.  TEE CAP FOUND TO BE 100% MATERIAL LOSS AND OUT OF LIMITS IAW SRM 53-00-51.  REMOVED AND REPLACED UP PER TEE IAW EC/RA 5310-06 948.
